- 1 Post By Angellove
- 1 Post By Deezer
The pill and weight!!!
I have had the contraceptive iplant for a while now and want to change over to the pill....
I was always too heavy to have the pill and i was wondering what kind of weight do you have to be does anyone know???
Would i be best just ging to my GP do you think??? x
Whenever I've spoken to a doc about weight gain on the pill they always said it would only be a pound or two and that it was normal and would soon. On the flip side you can take pill packets back to back and have no period - check with your doc it's safe but I did it for ten years and still had 3 kids in between apparently the break is more for psychological reasons - and I suspect this would greatly reduce the negative effect of peroids when doing lt.
I meant to add the weight gained would soon go and you return to your normal weight x
I'm just thinking my periods are all over the place with my weight loss....
Always thought it was my implant that stopped them but i think it was actually my weight!!!
But at least on the pill i would know when it was coming!!! Its doing my head in... this is my third implant and i think i may just need a change!!!
Do what I do and refrain from it altogether!! ;-) but yes the pill should make you regular at least x
Hey Dee, Are you on the implanon implant, progesterone only synthetic or are you on something else?
Originally Posted by Deezer
I'm on the implanon implant and I haven't had periods regularly (In the conventional meaning of the word)
If its the progesterone only then it's being balanced out by the oestrogen stored in the fat cells, because implanon still lets your lining build up but doesn't release an egg, and you get the same kind of 'mucous plug' as pregnancy, so after a while the plug will remain thick and will inhibit bleeding in periods. When in birth, a positive feedback system will mean oestrogen will build up and induce laybour by disolving that plug. But since you've lost alot of weight, it's probably going to bleed all over the place for that reason.
And you might find the pill won't help that either if you don't go for the combined pill. But I'm not a doctor and this is only gathered from A Level biology
Go have a chat with them first, although if there isn't going to be a change then I'd stick with the implant to remove the possibility of forgetting to take the pill.
I'm on the Implanon and this one is my 3rd one and i've never had periods like this till now!!!
Not bothered by pin luckily.... Its just the unpredictability!!! X
Apart from the few days i want to rip his head off with rage!! Hahahaaa!!!
Originally Posted by BeviSiwel
SEO by vBSEO 3.6.0 ©2011, Crawlability, Inc.